# SDR ASOA01107

- Difficulty date: July 12, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N505AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120279
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941249
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IN MCN, FORWARD SECTION OF EMERGENCY LIGHT TRACK HAD A WIRE DISCONNECTED.  MAINTENANCE RECONNECTED EMERGENCY LIGHT TRACK WIRE AND REPLACED EMERGENCY LIGHT LENS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
